# SDR YENA2008079

- Difficulty date: August 14, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 3554
- Aircraft time: 259 hours, 77 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Powerplant
- Part number: 4W5198
- Condition: Flamed Out
- Location: Nr 1
- Part time: 259 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

FLT 354, BUR-JFK, UPON LANDING NR 1 ENG FLAMED OUT ON ROLL OUT, AFTER ENG 1 COMP FAIL ECAM FOLLOWED BY ENG 1 FAIL ECAM.  DVDR ANALYSIS DETERMINED NR1 ENG REQUIRES ENG REPLACEMENT DUE TO EGT OVERLIMIT.  REMOVED AND REPLACED NR1 ENG PER TC A320-71-00-20-400-040.  OPS CHECK OK.   (S)
